# SDR RAIA981124

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 7485222
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 14,363 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7154 - STL - DURING TAXI, FUEL TOTALIZER READ 5200 LBS, AFTER GEAR RETRACTION TOTALIZER READ 4300 LBS.  MAINTENANCE REPLACED RIGHT FUEL QUANTITY GAUGE.  (M)
